# SDR SIMA201910286001

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 46,944 hours, 42,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND RH EXIT MARKING SIGN INOP-C/A-INSTALLED RH EXIT MARKING SIGN ASSEMBLY IAW EMMB 145 AMM 33-50-14 OPS CHECK GOOD.
